# SDR 01FDEA01108

- Difficulty date: December 18, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug DC-10-10
- Aircraft serial: 48263
- Aircraft time: 58,067 hours, 19,486 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

NR 3 HYDRAULIC SYS AND RT MLG RETRACT ACT FAILED.  REMOVED AND REPLACED FRAME SUPPORT.
